# SDR UF6A970612

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3442 · Weather Radar System
- Part: Radar Sensor
- Part number: 071131900
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 7,333 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5715 - LOST WEATHER RADAR.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR SENSOR.  SYSTEM OPS CHECKED GOOD. (M)
